×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Luo, Albert C. J. (ed.) et al., Nonlinear science and complexity. Proceedings of the conference, Beijing, China, August 7–12, 2006. Hackensack, NJ: World Scientific (ISBN 978-981-270-436-8/hbk). Transactions of Nonlinear Science and Complexity 1, 292-300 (2007).
MSC:  74J10 74F10 76S05
BibTeX Cite
Full Text: DOI
Transactions of Nonlinear Science and Complexity 1. Hackensack, NJ: World Scientific (ISBN 978-981-270-436-8/hbk; 978-981-4476-33-1/ebook). xvii, 536 p. (2007).
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Author
Year of Publication
Classification
Software